|RE: Is L-carnitine a good weight loss supplement
Jul 24, 2010
Regarding the article called Is L-carnitine a good weight loss supplement. I'm very interested in taking L-Carnitine as a supplement for weight loss. My doctor told me that it was not convenient for me as the meds of my ART are synthesized by the liver, taking L-Carnitine could lead to my meds to fail. Is this correct?
| Response from Mr. Vergel
There are no known interactions between carnitine and HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- L Carnitine And Hiv
- Does Black People Have Hiv More Often Than White People?
- Is Excessive Sweating An Hiv Symptom?
- What Underlying Conditions Cause Candidiasis?
- Will Hiv Symptoms Show Up Within 2 Years?
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.